# SDR SWIA200617530

- Difficulty date: October 11, 2006
- Submitted: January 1, 2007
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 13,628 hours, 10,610 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 280 INBD AND OTBD FRAME CLIPS CRACKED AT LBL 9, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED INBD AND OTBD FRAME CLIPS AT FS 280 LBL9 P/N 601R31113-57 PO 70800 P/N 60R31113-58 PER REO 601R 53-11-138.
